# SDR CALA2021072101143

- Difficulty date: July 19, 2021
- Submitted: July 21, 2021
- Operation: Air carrier
- Aircraft: N440UA
- Make and model: Airbus A320-232
- Aircraft serial: 702
- Aircraft time: 75,067 hours, 30,601 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D534728802000
- Condition: Corroded
- Location: Frm 66
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A3NB-53-6186) CORROSION ON AFT CABIN FLOOR BEAM Y254 AR FR66 FW D END. (74-13) () REMOVED CORR. AT FLR BEAM FR66 Y254 IAW SRM 51-74-00. FOUND TO B E OUT OF LIMITS IAW SRM 53-00-14-283-002, REMOVED, REPLACED AND INSTALLED NEW FLR. BEAM ASSY IAW SRM 51-42-11. L=4" W=2" D=0050.
